# SDR UALA2013031801626

- Difficulty date: March 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 42,081 hours, 10,260 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT ARM.  YELLOW STRAP STUCK DOWN,  CHECKED GOOD, NO DEFECTS, OK TO CONTINUE.
